Suivre
Alexander Gorodnik
Alexander Gorodnik
Adresse e-mail validée de math.uzh.ch - Page d'accueil
Titre
Citée par
Citée par
Année
The Ergodic Theory of Lattice Subgroups (AM-172)
A Gorodnik, A Nevo
Princeton University Press, 2009
1152009
Counting lattice points
A Gorodnik, A Nevo
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (663 …, 2012
812012
Manin's and Peyre's conjectures on rational points and adelic mixing
A Gorodnik, F Maucourant, H Oh
Annales scientifiques de l'Ecole normale supérieure 41 (3), 385-437, 2008
702008
Distribution of lattice orbits on homogeneous varieties
A Gorodnik, B Weiss
GAFA Geometric And Functional Analysis 17 (1), 58-115, 2007
622007
Rational points on homogeneous varieties and equidistribution of adelic periods
A Gorodnik, H Oh, M Borovoi
Geometric and Functional Analysis 21, 319-392, 2011
512011
RDNA: Residue-defined networking architecture enabling ultra-reliable low-latency datacenters
A Liberato, M Martinello, RL Gomes, AF Beldachi, E Salas, R Villaca, ...
IEEE Transactions on Network and Service Management 15 (4), 1473-1487, 2018
452018
Open problems in dynamics and related fields
A Gorodnik
J. Mod. Dyn 1 (1), 1-35, 2007
442007
Orbits of discrete subgroups on a symmetric space and the Furstenberg boundary
A Gorodnik, H Oh
422007
Integral points on symmetric varieties and Satake compatifications
A Gorodnik, H Oh, N Shah
American journal of mathematics 131 (1), 1-57, 2009
402009
Diophantine approximation and automorphic spectrum
A Ghosh, A Gorodnik, A Nevo
International Mathematics Research Notices 2013 (21), 5002-5058, 2013
392013
Strong wavefront lemma and counting lattice points in sectors
A Gorodnik, H Oh, N Shah
Israel Journal of Mathematics 176 (1), 419-444, 2010
352010
Quantitative ergodic theorems and their number-theoretic applications
A Gorodnik, A Nevo
Bulletin of the American Mathematical Society 52 (1), 65-113, 2015
342015
Best possible rates of distribution of dense lattice orbits in homogeneous spaces
A Ghosh, A Gorodnik, A Nevo
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (745 …, 2018
312018
Weakly mixing group actions: a brief survey and an example
V Bergelson, A Gorodnik
arXiv preprint math/0505025, 2005
312005
Quantitative multiple mixing
M Björklund, M Einsiedler, A Gorodnik
Journal of the European Mathematical Society 22 (5), 1475-1529, 2020
302020
Exponential mixing of nilmanifold automorphisms
A Gorodnik, R Spatzier
Journal d'Analyse Mathématique 123 (1), 355-396, 2014
272014
Central limit theorems for group actions which are exponentially mixing of all orders
M Björklund, A Gorodnik
Journal d'Analyse Mathématique 141, 457-482, 2020
252020
Central limit theorems for Diophantine approximants
M Björklund, A Gorodnik
Mathematische Annalen 374 (3-4), 1371-1437, 2019
232019
Diophantine approximation exponents on homogeneous varieties
A Ghosh, A Gorodnik, A Nevo
Recent trends in ergodic theory and dynamical systems 631, 181-200, 2015
222015
Mixing properties of commuting nilmanifold automorphisms
A Gorodnik, R Spatzier
222015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20